# SDR GLBA2001

- Difficulty date: February 4, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 14,698 hours, 22,481 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, CABIN DOOR ANNUNCIATOR ILLUMINATED ON ROLL-OUT.  INSPECTED SYSTEM CND.
